On $QB$-ideals of exchange rings
Bull. Korean Math. Soc. 2009 Vol. 46, No. 5, 873-884
https://doi.org/10.4134/BKMS.2009.46.5.873
Printed September 1, 2009
Huanyin Chen
Hangzhou Normal University
Abstract : We characterize $QB$-ideals of exchange rings by means of quasi-invertible elements and annihilators. Further, we prove that every $2\times 2$ matrix over such ideals of a regular ring admits a diagonal reduction by quasi-inverse matrices. Prime exchange $QB$-rings are studied as well.
Keywords : $QB$-ideal, exchange ring, annihilator, diagonal reduction
MSC numbers : 16E50, 19B10
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd